My fiancee and I are travelling to California for our Honeymoon next August. I am planning it as a surprise and all she knows is that we are going to California. After a couple of days in San Francisco we are headed over to Yosemite where we are staying just outside Oakhurst. However she has now asked me if we are going wine tasting at any point on the Honeymoon (ie "If we are anywhere near San Francisco can we go to Napa"!).
As our timetable is fairly tight anyway I was thinking of heading to Napa early in the morning (on a Wednesday) from SF (we're picking our car up from the airport) before driving to Oakhurst in the afternoon. I'm not as much as a wine lover as her so don't mind holding back on the wine to do the driving. Below is what I thought the days itinerary might look like. Does it look reasonable/achievable to people?
Drive SFO to Napa (2hrs) 08:45-10:45
Pick up Lunch at Oakville Grocery
Drive to Rutherford Hill Winery
Rutherford Hill Tour (approx 45min) 11:30-12:15
Eat lunch in Rutherford Hill olive grove (1hr) 12:15-13:15
Drive to Domain Chandon
Tasting at Domaine Chandon (45min?) 13:30-14:15
Drive to Oakhurst (4hrs) 14:15-18:15
Are we trying to do too much? Anybody's thoughts would be greatly appreciated!